Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


stocrin
Jun 8, 2005

Good Morning I am Tom the person can not found the Sustiva, thank you for your help I been in Thailand and I have the medication but not Sustiva I have Stocrin Doct sad is the same as Sustiva, after 12 days stopping medication and I start again I am felling upset not energy to continuy my life I was fulling very good before I stop medication for several days but neo I am not the same, my CD4 are 470 maeby is because stopping the medication and start again? o maeby I been coming resistent? Good Bless you

Response from Dr. Young

Tom, It is good to hear from you again, and to hear that you have your medications.

Stocrin is the same as Sustiva. The two names are trade names for efavirenz.

Since you have all of your medications, I see no reason not to resume treatment (with all three). You do have a healthy CD4 cell count, so I am puzzled as to why you're feeling so poorly at this point. I'd certainly mention this to your doctor.

I don't think that there should be too much need to worry about the emergence of drug resistance, but careful monitoring of your symptoms and labs is never a bad idea, just to be sure.

Good luck, stay in touch, BY



Previous
Prevention of Pancreatitis
Next
Scheduled operation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement